# SDR AALA20101209LGA01

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 65,694 hours, 23,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEATS 24DEF INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT ABOVE SEAT 24DEF.  OPS CHECKS NORMAL.
